# SDR IPXA1564224

- Difficulty date: December 26, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE SKIN EXTERIOR SURFACE HAS PROTRUDING DENT AT BS 437 JUST BELOW STR 17L.  EVALUATED DENT FOUND TO BE OUT OF LIMITS, REPAIRED IAW EO IAW SRM 53-00-01-1A1 AND ATS ER 10-05876.
